# SDR ABXA9700906

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114013
- Condition: Dented
- Location: Bs 165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND EXTERIOR FUSELAGE SKIN DENTED AT FS 165 AND LONG 21R - 22R.  REPAIRED DENT IAW DC9 SRM 53-04, FIGURE 38, VIEW F.
